Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 302, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 14, 2016, 4:54 PM EDT for Floyd County, Harrison County, Indiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 4:54 PM EDT (20:54 UTC)
- Expired
- Jul 14, 2016, 5:15 PM EDT
- In force
- 21 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Floyd County, IN, Harrison County, IN
The radar
The Louisville radar (KLVX), 33 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
953
WUUS53 KLMK 142054
SVRLMK
INC043-061-142115-
/O.NEW.KLMK.SV.W.0302.160714T2054Z-160714T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHWESTERN FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 515 PM EDT
* AT 454 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CORYDON...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CORYDON...LANESVILLE...ELIZABETH...CRANDALL...NEW MIDDLETOWN...NEW
AMSTERDAM...BRECKENRIDGE...LOTTICK CORNER...WHITE CLOUD AND
BRIDGEPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3824 8590 3813 8591 3809 8628 3814 8627
3818 8633 3818 8631 3819 8632 3819 8631
3820 8631 3820 8629 3822 8630 3822 8628
3823 8628 3832 8601
TIME...MOT...LOC 2054Z 254DEG 30KT 3818 8616
HAIL...0.75IN
WIND...60MPH
$$
RJS1 follow-up statement
437
WWUS53 KLMK 142113
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 PM EDT THU JUL 14 2016
INC043-061-142123-
/O.EXP.KLMK.SV.W.0302.000000T0000Z-160714T2115Z/
HARRISON IN-FLOYD IN-
513 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARRISON AND
SOUTHWESTERN FLOYD COUNTIES WILL EXPIRE AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3824 8590 3813 8591 3809 8628 3814 8627
3818 8633 3818 8631 3819 8632 3819 8631
3820 8631 3820 8629 3822 8630 3822 8628
3823 8628 3832 8601
TIME...MOT...LOC 2112Z 254DEG 30KT 3818 8616
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:09 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 14, 3:09 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Louisville KY 309 PM EDT THU JUL 14 2016 .SHORT TERM (Now through Friday)... Issued at 255 PM EDT Thu Jul 14 2016 The synoptic pattern early this afternoon features zonal flow aloft on the south side of a trough digging into the Great Lakes and Northeast. Subtle disturbances/MCVs continue to push through this flow aloft, helping to enhance convection across the Ohio and TN Valleys this afternoon. Latest satellite depicts two outflow boundaries, which have basically combined and helped to push convection off to the ESE across southeast KY. However, renewed convection has developed across portions of southern IN. This region has been able to recover through the afternoon hours, with MLCAPEs now up to 2000- 2500 J/kg per latest mesoanalysis data. A stratus deck has helped induce a differential heating boundary along which convection has fired, and will continue to fire as it sags southeast into southern IN and northern KY this evening. This is where the threat of a few strong storms remain with the threat of wet microbursts as DCAPEs are in the 1300-1400 range in this region. Convection will wane overnight with the loss of diurnal heating and a lack of synoptic forcing. Lows will dip into the upper 60s and low 70s. Could see some fog develop, especially in regions that saw heavy rain today. However, not high enough confidence in cloud cover trends to hit it any harder than patchy fog in the grids for now. Evening shift will re-evaluate. Mid-range guidance has really struggled with convection today, thus do not have very high confidence in how things will play out tomorrow. Have favored the NMM/ARW solutions which seem to be performing the best. These suggest a weak boundary, currently to the north across portions of IN, will slowly sag to the southeast tomorrow afternoon. This boundary should lay out somewhere near the Ohio River, helping to induce scattered thunderstorm development during the afternoon and early evening hours. Will go with 40-pops to cover this potential, with 30 pops elsewhere where surface forcing features seem more nebulous. Could once again see a few stronger pulse-type storms. Convection will push to the ESE along the weak boundary on Saturday night, helping to dry things out from northwest to southeast. Overnight lows will be a bit cooler and less humid behind the front, with readings expected in the mid to upper 60s. .LONG TERM (Friday Night through Wednesday)... Issued at 308 PM EDT Thu Jul 14 2016 The synoptic pattern at the start of the long term period will feature a turn to more of a trough over the Ohio Valley, which will bring a short period of cooler and drier weather to the region. However, this will quickly transition to more ridging aloft moving in from the southwest by the end of the period. Saturday and Sunday look to be the pick days of the period as weak high pressure briefly dominates. This will bring temperatures in the mid 80s on Saturday with lower humidity values on NNE winds. Some of the guidance, particularly the NAM are trying to show the front hanging up on Saturday and thus making for a wetter forecast. However, the NAM initialized very poorly today and given the northerly bias of effective boundaries in our region the past several weeks, prefer the more southerly solutions for frontal placement. The flow turns back to more southerly by Sunday so it will be warmer and more humid, but still looks mainly dry. As mentioned by the previous forecaster, late Monday into Tuesday still appears to be our best chance for precipitation and perhaps some severe weather. A strong PV anomaly will dive through northwesterly flow aloft as a trough amplifies over the Northeast. This will likely induce an organized MCS, which will track along the instability gradient into portions of our CWA, most likely across the northern Bluegrass. Tough to jump on these things too early in this rather unpredictable pattern, but signs have been there for a couple days of an organized severe weather event impacting some portions of the Lower Great Lakes and Ohio Valley. Stay tuned. The rest of the forecast looks dry and increasingly hot as upper- level ridging builds into the region. Highs by the end of the week will likely push into the low, perhaps mid 90s in some spots. && .AVIATION (18Z TAF Update)... Issued at 116 PM EDT Thu Jul 14 2016 Strong convection will move across southern Kentucky this afternoon primarily affecting the KBWG terminal in the first couple of hours of the forecast. A period of IFR cigs/vsbys will be likely as convection pushes through. Wind gusts up to 30kts will be possible within the next hour down at KBWG. Further north, quiet/VFR conditions are expected. Latest HRRR runs suggest that areas along the Ohio River could see some recovery later this afternoon. Thus, have continued to the VCTS at KSDF for a few hours. Any convection up across the north with diminish after sunset with the loss of heating. Patchy fog will likely be a problem later tonight across southern KY (including the KBWG area). && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........KJD Aviation..........MJ
Hazardous weather outlook, Jul 14, 3:25 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 325 PM EDT THU JUL 14 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-151930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 325 PM EDT THU JUL 14 2016 /225 PM CDT THU JUL 14 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING...ESPECIALLY ACROSS NORTHERN KENTUCKY AND SOUTHERN INDIANA. THESE STORMS WILL BE CAPABLE OF LOCALLY GUSTY WINDS...TORRENTIAL RAINFALL..AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AREA WIDE FRIDAY...WITH ISOLATED TO WIDELY SCATTERED STORMS POSSIBLE ON SATURDAY ACROSS SOUTHERN KENTUCKY. ANY STORM WILL BE CAPABLE OF FREQUENT LIGHTNING...TORRENTIAL RAINFALL...AND GUSTY WINDS. A MORE SIGNIFICANT STORM SYSTEM IS EXPECTED LATE MONDAY INTO TUESDAY. THIS SYSTEM COULD BRING SEVERE WEATHER TO PORTIONS OF THE OHIO VALLEY...SO CONTINUE TO MONITOR THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE REQUESTED TO REPORT ANY DAMAGE FROM STORMS. KD
In the hours before
Special weather statement, Jul 14, 3:08 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM CDT THU JUL 14 2016
INZ089-KYZ023-141945-
PERRY-HANCOCK-
208 PM CDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY AND NORTHERN
HANCOCK COUNTIES...
AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRANDVIEW...
MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TELL CITY...HAWESVILLE...LEWISPORT...CANNELTON...TROY...ADAIR...
DUKES...CHAMBERS...FENN HAVEN AND WAITMAN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
3802 8680 3800 8677 3803 8677 3804 8679
3806 8677 3808 8678 3809 8674 3782 8669
3782 8684 3784 8685 3783 8690 3785 8691
3788 8689 3790 8692 3791 8694 3789 8699
TIME...MOT...LOC 1907Z 261DEG 19KT 3793 8703
RJSSpecial weather statement, Jul 14, 3:30 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU JUL 14 2016
INZ083-089-142015-
DUBOIS-PERRY-
330 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PERRY AND SOUTHERN
DUBOIS COUNTIES...
AT 330 PM EDT/230 PM CDT/...A STRONG THUNDERSTORM WAS LOCATED 7 MILES
SOUTH OF JASPER...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...HOLLAND...BIRDSEYE...KYANA...SAINT
ANTHONY...BRETZVILLE...MENTOR AND ADYEVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3840 8701 3835 8668 3828 8668 3810 8677
3812 8681 3812 8680 3815 8681 3816 8680
3818 8680 3818 8679 3821 8679 3820 8701
3820 8705 3821 8707 3826 8707
TIME...MOT...LOC 1930Z 290DEG 14KT 3829 8697
RJSSpecial weather statement, Jul 14, 3:32 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT THU JUL 14 2016
KYZ048-055>057-142015-
BOYLE-MADISON-GARRARD-JESSAMINE-
332 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GARRARD...NORTHWESTERN
MADISON...NORTHEASTERN BOYLE AND SOUTHEASTERN JESSAMINE COUNTIES...
AT 332 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DANVILLE...
MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHMOND...DANVILLE...LANCASTER...MCCREARY...KIRKSVILLE...BOURNE...
STONE...PEYTONTOWN...CALDWELL MANOR AND CROW VALLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3759 8461 3762 8465 3762 8464 3764 8465
3762 8466 3762 8469 3759 8475 3770 8482
3772 8473 3773 8473 3772 8470 3772 8469
3773 8470 3785 8443 3787 8441 3785 8439
3786 8436 3768 8425
TIME...MOT...LOC 1932Z 248DEG 33KT 3767 8469
ZTLocal storm report, Jul 14, 4:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLOOD 1 S HUNTINGBURG 38.28N 86.96W
07/14/2016 DUBOIS IN 911 CALL CENTER
DISPATCHER REPORTED WATER OVER THE ROAD ON
HER DRIVE IN TO WORK.
&&
RJSSpecial weather statement, Jul 14, 4:32 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT THU JUL 14 2016
INZ084-089-090-KYZ025-028-142100-
CRAWFORD-HARRISON-PERRY-HARDIN-MEADE-
432 PM EDT THU JUL 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HARRISON...
NORTHERN PERRY...SOUTHEASTERN CRAWFORD...MEADE AND NORTH CENTRAL
HARDIN COUNTIES...
AT 432 PM EDT/332 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF ENGLISH TO
6 MILES SOUTHWEST OF CAREFREE TOWN TO NEAR BRANDENBURG. MOVEMENT WAS
EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
BRANDENBURG...CAREFREE TOWN...MOUNT PLEASANT...MULDRAUGH...
WEST POINT...LEOPOLD...LEAVENWORTH...EKRON...MAUCKPORT AND ALTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3830 8640 3825 8620 3801 8594 3800 8595
3797 8590 3794 8590 3795 8588 3789 8582
3788 8613 3805 8650 3805 8665 3820 8678
TIME...MOT...LOC 2032Z 265DEG 22KT 3820 8664 3820 8647 3794 8614
RJSSpecial weather statement, Jul 14, 4:48 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
448 PM EDT THU JUL 14 2016
INZ089-KYZ024-025-142115-
PERRY-MEADE-BRECKINRIDGE-
448 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...
SOUTHWESTERN MEADE AND CENTRAL BRECKINRIDGE COUNTIES...
AT 448 PM EDT/348 PM CDT/...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF HARDINSBURG...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
HARDINSBURG...WEBSTER...IRVINGTON...CLOVERPORT...CUSTER...WOODROW...
CLIFTON MILLS...BURAS...ROSETTA AND BEWLEYVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3783 8665 3805 8657 3805 8650 3790 8618
3768 8627
TIME...MOT...LOC 2048Z 287DEG 19KT 3789 8653
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:04 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 41 min |
| Jul 13, 8:34 PM EDT | Special Weather Statement | LMK | Washington | 26 min |
| Jul 13, 8:41 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 34 min |
| Jul 13, 9:18 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 42 min |
| Jul 14, 3:30 PM EDT | Special Weather Statement | LMK | Dubois | 45 min |
| Jul 14, 3:43 PM EDT | Areal Flood Advisory | LMK | Dubois | 3 hr |
| Jul 14, 4:32 PM EDT | Special Weather Statement | LMK | Perry | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.